# SDR IPXA0161368

- Difficulty date: July 29, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE MAIN ENT DOOR WOULD NOT DISARM. TRANSFERRED TO M430780 IAW MEL 52-11-01-3.  DMP COMPLIED WITH.  DOOR REMAINS OPERABLE.  SLIDE NOT OPERABLE. PLACARD INSTALLED.  CHECKED RIGGING AND MECHANISMS IAW ADJ/TEST MM 52-10-30-05.  EMERGENCY ESCAPE SLIDE RELEASE MECHANISM OPS CHECK GOOD. THIS CLEARS DEFERRAL.
